# SDR CALA2019070201114

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 57,249 hours, 17,635 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 7830-02252 REV A. DURING THRUST REVERSER INSPECTION FOUND NR 2 ENGINE I/B T/R NR9 CASCADE BROKEN- MISSING AND SUPPORT RING BROKEN WITH PARTS MISSING. REF ST-ENG N/R 0065467. REMOVED AND INSTALLED NR 2 ENG I/B T/R CASCADES SEGMENTS IAW AMM 78-31-05-404, DISCPLACED AND INSTALLED LOWER HEAT SHIELD NR 2 ENG I/B T/R TO FOM IAW ENG MANUAL RB211 78-31-25 REMOVED A ND INSTALLED NR 2 ENG I/B T/R SUPPORT RING IAW AMM 78-31- 28-004, 78-31-28-404. WORK WAS ACCOMPLISHED ON ST-ENG N/R 006546 7 AND INSPECTED.
